[Home ] [Archive]    
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Registration ::
:: Volume 2, Issue 2 (6-2011) ::
IJOR 2011, 2(2): 29-34 Back to browse issues page
A semidefinite relaxation scheme for quadratically constrained
Abstract:   (22315 Views)

  Semidefinite optimization relaxations are among the widely used approaches to find global optimal or approximate solutions for many nonconvex problems. Here, we consider a specific quadratically constrained quadratic problem with an additional linear constraint. We prove that under certain conditions the semidefinite relaxation approach enables us to find a global optimal solution of the underlying problem in polynomial time .

Keywords: Quadratically constrained quadratic problems, Semidefinite optimization, Relaxation, Interior-point methods
Full-Text [PDF 143 kb]   (7879 Downloads)    
Type of Study: Original |
Received: 2011/07/4 | Published: 2011/06/15
Add your comments about this article
Your username or Email:


XML     Print

Volume 2, Issue 2 (6-2011) Back to browse issues page
مجله انجمن ایرانی تحقیق در عملیات Iranian Journal of Operations Research
Persian site map - English site map - Created in 0.05 seconds with 31 queries by YEKTAWEB 4137